Previous |  Up |  Next


Title: Simple random walk and rank order statistics (English)
Author: Očka, Igor
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 22
Issue: 4
Year: 1977
Pages: 272-290
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
Summary: The distributions of rank order statistics are studied for the case of arbitrary sample sizes in the two sample problem. The method applied is a generalization of Dwass's method from his paper in Ann. Math. Statist. 38 (1967), based on the analogy of rank order statistics and functions on a simple random walk. (English)
Keyword: two sample problem
Keyword: rank order statistics
Keyword: simple random walk
Keyword: exact distributions
MSC: 62G10
MSC: 62G30
idZBL: Zbl 0394.62029
idMR: MR0438583
DOI: 10.21136/AM.1977.103703
Date available: 2008-05-20T18:07:39Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] M. Dwass: Simple random walk and rank order statistics.Ann. Math. Statist. 38 (1967), 1042-1053. Zbl 0162.50204, MR 0215463, 10.1214/aoms/1177698773
Reference: [2] W. Feller: An introduction to probability theory and its applications.2nd edition. J. Wiley, New York 1967. Zbl 0158.34902, MR 0243559
Reference: [3] S. G. Mohanty B. R. Handa: Rank order statistics related to a generalized random walk.Studia Sci. Math. Hung. 5 (1970), 267-276. MR 0295488
Reference: [4] J. Reimann I. Vincze: On the comparison of two samples with slightly different sizes.A Magyar Tud. Akad. matem. Kutató Intezetének Közleményei 5 (1960), 293-300. MR 0132649


Files Size Format View
AplMat_22-1977-4_5.pdf 2.405Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo